Theory of Computing Systems

, Volume 61, Issue 1, pp 1–1 | Cite as

Foreword: Special Issue on Database Theory

Article

This Theory of Computing Systems special issue contains six invited, extended journal articles of papers presented at the International Conference on Database Theory (ICDT 2015), which was held jointly with the International Conference on Extending Database Technology (EDBT 2015) on March 23–27, 2015 in Brussels, Belgium. ICDT is one of the major conferences for database theory. The ICDT conference started in 1986 and was a biennial conference until 2009, when it became an annual conference and is jointly held with EDBT.

The submissions for the special issue underwent thorough journal reviewing and revision process, in accordance with the usual standards of Theory of Computing Systems. The papers in this special issue are (in no particular order):
  • Answering Conjunctive Queries with Inequalities, Paraschos Koutris, Tova Milo, Sudeepa Roy and Dan Suciu.

  • Regular Queries on Graph Databases, Juan L. Reutter, Miguel Romero and Moshe Y. Vardi.

  • Games for Active XML Revisited, Martin Schuster and Thomas Schwentick.

  • Asymptotic Determinacy of Path Queries using Union-of-Paths Views, Nadime Francis.

  • From Causes for Database Queries to Repairs and Model-Based Diagnosis and Back, Leopoldo Bertossi and Babak Salimi.

  • Optimal Broadcasting Strategies for Conjunctive Queries over Distributed Data, Bas Ketsman and Frank Neven.

We thank the authors and the reviewers for all their hard work, without which this special issue would not have been possible.

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Pontificia Universidad Católica de ChileSantiagoChile

Personalised recommendations